# SDR ASAA2022021437435

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 25,546 hours, 7,960 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT, RAN THE QRH CHECKLIST AND THE OVERHEAT LIGHT REMAINED ON. THE SWITCH WAS THEN TURNED OFF AND OVERHEAT LIGHT EXTINGUISHED FOR THE REMAINDER OF THE FLIGHT. GROUNDED - YES. UNABLE TO DUPLICATE/VERIFY DISCREP. OPS CHK GOOD REF B737-900 AMM 30-41-00. PERFORMED B737-900 FIM 30-41 TASK 811, CONTROLLER BIT TEST GOOD, FLT FAULTS SHOW ALL FLTS W/SENSOR FAULT. BOTH SENSORS READ OUT AT 300 OHMS. DUE TO HISTORY, PER SAME FIM SWAPPED, WIRING FROM PRIMARY SENSOR TO SECONDARY SENSOR. OPS NML REF SAME FIM AND AMM 30-41-00.
